# SDR MWEA99953

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 0952008945
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR OUTER PAN HAS GOUGES ON THE FORWARD END OF THE NR 1, 3, AND 4 DOOR STOPS.  MAINTENANCE DRILLED AND INSTALLED NEW OUT PAN..
